| Model Number |
1003330 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the copilot could not connect to the three-way stopcock because the screw thread of the copilot side arm was not correct.Another copilot was used to continue the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned for analysis.The reported loose or intermittent connection was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.However, a review of the complaint history of the reported lot revealed similar complaints from this lot, indicating there is a potential quality issue.Therefore, an investigation was initiated to evaluate the copilot complaint regarding the reported loose or intermittent connection events.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.